# SDR CALA9700569

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF TORQUE BOX (FLOOR WEB) CORRODED IN FORWARD CARGO AREA AT STA 460 TO 480, LBL 15.  THE AREA WAS REPAIRED IAW SRM 51-40-02, FIGURE 1.
